# SDR SWIA202161088

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FUSELAGE FR 52 L-ANGLE BRACKET IS CRACKED.    (C-CHECK RO 09/19/2021)    / REMOVED AND REPLACED LH LOWER FUSELAGE FR 52 L-ANGLE REF SRM 51-40-08. REMOVED AND REPLACED 2 EACH HYDRAULIC LINE SUPPORTS AND 1 EACH LINE SUPPORT BRACKET REF AMM 20-10-03/801 AND AMM 20-10-01-910-801-A. TOOL TC2-7216 CAL 5-4-22. SEE CONTUATION CARD FOR MAINTENANCE PERFORMED.
